# SDR GTIA2019102864734

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 19,399 hours, 8,759 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT DESCENDING THROUGH 10K FEET IN FWD CABIN-TROUBLESHOT CABIN ODOR IAW TSM 05-50-00-810-831-A COULD NOT DUPLICATE ODOR, NO DEFECTS OR ODOR NOTED AT THIS TIME
